Congruence classes of fuzzy sets form a Banach space

Diamond P. (1991) Congruence classes of fuzzy sets form a Banach space. Journal of Mathematical Analysis and Applications, 162 1: 144-151. doi:10.1016/0022-247X(91)90182-Y


Author Diamond P.
Title Congruence classes of fuzzy sets form a Banach space
Journal name Journal of Mathematical Analysis and Applications
ISSN 1096-0813
Publication date 1991-11-15
Sub-type Article (original research)
DOI 10.1016/0022-247X(91)90182-Y
Volume 162
Issue 1
Start page 144
End page 151
Total pages 8
Subject 2603 Analysis
2604 Applied Mathematics
Abstract Asymmetry classes of normal, fuzzy convex fuzzy sets, on Rn are defined. Unlike the linear structure of the space of fuzzy sets, which is only a real cone, the set of asymmetry classes can be given the structure of a linear space, which is complete with an appropriate metric.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:16:07 EST by System User